# SDR C2XA02CL077

- Difficulty date: March 15, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 156221
- Part serial: 0075
- Condition: Cracked
- Location: Fuselage
- Part time: 9,087 hours, 6,482 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT#3232 THE CREW REPORTED #1 HYDRAULIC SYSTEM FAILED IN FLIGHT.THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND FOUND THE #1 HYDRAULIC SYSTEM PRESSURE SWITCH HAD CRACKED.THE SWITCH WAS REPLACED.OPOERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
